RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 122, Number 1, Pages 22–25 (Mi dan23388)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces

K. M. Fishman

Chernovtsy State University

Full text: PDF file (512 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 26.04.1958

Citation: K. M. Fishman, “On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces”, Dokl. Akad. Nauk SSSR, 122:1 (1958), 22–25

Citation in format AMSBIB
\Bibitem{Fis58}
\by K.~M.~Fishman
\paper On the relationship between the method of close systems in special linear topological spaces and certain problems of the theory of perturbation of linear operators in Banach spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 122
\issue 1
\pages 22--25
\mathnet{http://mi.mathnet.ru/dan23388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104155}
\zmath{https://zbmath.org/?q=an:0099.31703}


Linking options:
  • http://mi.mathnet.ru/eng/dan23388
  • http://mi.mathnet.ru/eng/dan/v122/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “O primenenii teorii vozmuschenii normalno razreshimykh operatorov k nekotorym klassam operatorov v kompleksnoi oblasti”, Vladikavk. matem. zhurn., 7:2 (2005), 64–77  mathnet  mathscinet  elib
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019